AM  Vol.6 No.1 , January 2015
Travelling Wave Solutions of Kaup-Kupershmidt Equation Which Describes Pseudo Spherical Surfaces
Author(s) G. M. Gharib
ABSTRACT
In this paper I introduce the geometric notion of a differential system describing surfaces of a constant negative curvature and describe a family of pseudo-spherical surface for Kaup-Ku-pershmidt Equation with constant Gaussian curvature 1. I obtained new soliton solutions for Kaup-Kupershmidt Equation by using the modified sine-cosine method.

Cite this paper
Gharib, G. (2015) Travelling Wave Solutions of Kaup-Kupershmidt Equation Which Describes Pseudo Spherical Surfaces. Applied Mathematics, 6, 163-172. doi: 10.4236/am.2015.61016.
References
[1]   Rogers, C. and Schief, W.F. (2002) Bäcklund and Darboux Transformations, Geometry and Modern Applications in Soliton Theory. In: Ablowitz, M.J., Eds., Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge.

[2]   Matveev, V.A. and Salle, M.A. (1991) Darboux Transformation and Solitons. Springer-Verlag, Berlin.
http://dx.doi.org/10.1007/978-3-662-00922-2

[3]   Sayed, S.M. and Gharib, G.M. (2009) Canonical Reduction of Self-Dual Yang-Mills Equations to Fitzhugh-Nagumo Equation and Exact Solutions. Chaos, Solitons & Fractals, 39, 492-498.
http://dx.doi.org/10.1016/j.chaos.2007.01.076

[4]   Klingenberg, W. (1982) Riemannian Geometry. Walter de Gruyter, Berlin, New York.

[5]   Bracken, P. (2010) Surfaces Specified by Integrable Systems of Partial Differential Equations Determined by Structure Equations and Lax Pair. Journal of Geometry and Physics, 60, 562-569.
http://dx.doi.org/10.1016/j.geomphys.2009.12.004

[6]   Abolwitz, M.J. and Clarkson, P.A. (1991) Solitons, Nonlinear Evolution Equation and Inverse Scattering. Cambridge University Press, Cambridge.
http://dx.doi.org/10.1017/CBO9780511623998

[7]   Rogers, C. and Wong, P. (1984) On Reciprocal Bäcklund Transformations of Inverse Scattering Schemes. Physica Scripta, 30, 10-14.
http://dx.doi.org/10.1088/0031-8949/30/1/003

[8]   Wazwaz, A.M. (2006) Two Reliable Methods for Solving Variants of the KdV Equation with Compact and Noncompact Structures. Chaos, Solitons & Fractals, 28, 454-462.
http://dx.doi.org/10.1016/j.chaos.2005.06.004

[9]   Geng, X.G. and Wang, H. (2013) Coupled Camassa-Holm Equations—Peakons and Infinitely Many Conservation Laws. Journal of Mathematical Analysis and Applications, 403, 262-271.
http://dx.doi.org/10.1016/j.jmaa.2013.02.030

[10]   Khater, A.H., Callebaut, D.K. and Sayed, S.M. (2004) Conservation Laws for Some Nonlinear Evolution Equations Which Describe Pseudo-Spherical Surfaces. Journal of Geometry and Physics, 51, 332-352.
http://dx.doi.org/10.1016/j.geomphys.2003.11.009

[11]   Cavalcante, J.A. and Tenenblat, K. (1988) Conservation Laws for Nonlinear Evolution Equations. Journal of Mathematical Physics, 29, 1044-1059.
http://dx.doi.org/10.1063/1.528020

[12]   Beals, R., Rabelo, M. and Tenenblat, K. (1989) Bäcklund Transformations and Inverse Scattering Solutions for Some Pseudo-Spherical Surfaces. Studies in Applied Mathematics, 81, 125-134.

[13]   Reyes, E.G. (2000) Conservation Laws and Calapso-Guichard Deformations of Equations Describing Pseudo-Spherical Surfaces. Journal of Mathematical Physics, 41, 2968-2979.
http://dx.doi.org/10.1063/1.533284

[14]   Reyes, E.G. (2001) On Geometrically Integrable Equations and Hierarchies of Pseudo-Spherical Type. Contemporary Mathematics, 285, 145-156.

[15]   Chern, S.S. and Tenenblat, K. (1986) Pseudospherical Surfaces and Evolution Equations. Studies in Applied Mathematics, 74, 55-83.

[16]   Khater, A.H., Callebaut, D.K., Abdalla, A.A., Shehata, A.R. and Sayed, S.M. (1999) Bäcklund Transformations and Exact Solutions for Self-Dual SU(3) Yang-Mills Equations. IL Nuovo Cimento B, 114, 1-10.

[17]   Qu, C., Si, Y. and Liu, R. (2003) On Affine Sawada-Kotera Equation. Chaos, Solitons & Fractals, 15, 131-139.
http://dx.doi.org/10.1016/S0960-0779(02)00121-2

[18]   Wright, O.C. (2003) The Darboux Transformation of Some Manakov Systems. Applied Mathematics Letters, 16, 647-652.
http://dx.doi.org/10.1016/S0893-9659(03)00061-2

[19]   Hirota, R. (2004) The Direct Method in Soliton Theory. Cambridge University Press, Cambridge.
http://dx.doi.org/10.1017/CBO9780511543043

[20]   Khater, A.H., Callebaut, D.K. and Sayed, S.M. (2006) Exact Solutions for Some Nonlinear Evolution Equations Which Describe Pseudo-Spherical Surfaces. Journal of Computational and Applied Mathematics, 189, 387-411.
http://dx.doi.org/10.1016/j.cam.2005.10.007

[21]   Liu, S.K., Fu, Z.T., Liu, S.D. and Zhao, Q. (2001) Jacobi Elliptic Function Expansion Method and Periodic Wave Solutions of Nonlinear Wave Equations. Physics Letters A, 289, 69-74.
http://dx.doi.org/10.1016/S0375-9601(01)00580-1

[22]   Fan, E. (2000) Extended Tanh-Function Method and Its Applications to Nonlinear Equations. Physics Letters A, 277, 212-218.
http://dx.doi.org/10.1016/S0375-9601(00)00725-8

[23]   Malfliet, W. and Hereman, W. (1996) The Tanh Method: I. Exact Solutions of Nonlinear Evolution and Wave Equations. Physica Scripta, 54, 569-575.

[24]   Chadan, K. and Sabatier, P.C. (1977) Inverse Problems in Quantum Scattering Theory. Springer, New York.
http://dx.doi.org/10.1007/978-3-662-12125-2

[25]   Ablowitz, M.J., Chakravarty, S. and Halburd, R. (1998) On Painlevé and Darboux-Halphen Type Equations. In: Conte, R., Ed., The Painlevé Property: One Century Later, CRM Series in Mathematical Physics, Springer, Berlin.

[26]   Al-Ali, E.M. (2013) Traveling Wave Solutions for a Generalized Kawahara and Hunter-Saxton Equations. International Journal of Mathematical Analysis, 7, 1647-1666.

[27]   Sayed, S.M. (2013) The Bäcklund Transformations, Exact Solutions, and Conservation Laws for the Compound Modified Korteweg-de Vries-Sine-Gordon Equations Which Describe Pseudospherical Surfaces. Journal of Applied Mathematics, 2013, Article ID: 613065.
http://dx.doi.org/10.1155/2013/613065

[28]   Matveev, V.B. and Salle, M.A. (1991) Darboux Transformations and Solitons. Springer-Verlag, Berlin.

[29]   Tenenblat, K. (1998) Transformations of Manifolds and Applications to Differential Equations. Pitman Monographs and Surveys in Pure and Applied Mathematics 93, Addison Wesley Longman, England.

[30]   Wazwaz, A.M. (2004) New Compactons, Solitons and Periodic Solutions for Nonlinear Variants of the KdV and the KP Equations. Chaos, Solitons & Fractals, 22, 249-260.
http://dx.doi.org/10.1016/j.chaos.2004.01.005

[31]   Wu, W.T. (1994) Polynomial Equations-Solving and Its Applications. In: Algorithms and Computation, Lecture Notes in Computer Science 834, Springer-Verlag, Berlin, 1-9.

 
 
Top